Local and global null controllability of time varying linear control systems
ESAIM: Control, Optimisation and Calculus of Variations, Volume 2  (1997), p. 329-341
@article{COCV_1997__2__329_0,
     author = {Colonius, F. and Johnson, R.},
     title = {Local and global null controllability of time varying linear control systems},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {2},
     year = {1997},
     pages = {329-341},
     zbl = {0899.93004},
     mrnumber = {1487482},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1997__2__329_0}
}
Colonius, F.; Johnson, R. Local and global null controllability of time varying linear control systems. ESAIM: Control, Optimisation and Calculus of Variations, Volume 2 (1997) , pp. 329-341. http://www.numdam.org/item/COCV_1997__2__329_0/

[1] O. Baranova: Uniform global controllability of a linear System with stationary random parameters, Differential Equations, 27, 1991, 1289-1295 | MR 1199208 | Zbl 0795.93013

[2] F. Colonius, W. Kliemann: The Lyapounov spectrum of families of time varying matrices, Trans. Am. Math. Soc., 348, 1996, 4389-4408. | MR 1329531 | Zbl 0873.93054

[3] F. Colonius, W. Kliemann: Control theory and dynamical systems, In Six Lectures on Dynamical Systems, B. Aulbach, F. Colonius eds., World Scientific, 1996, 121-161. | MR 1441124 | Zbl 0919.34058

[4] I. Ekeland, R. Temam: Convex Analysis and Variational Problems, North-Holland, Amsterdam, 1976. | MR 463994 | Zbl 0322.90046

[5] R. Ellis: Lectures on Topological Dynamics, Benjamin, New York, 1969. | MR 267561 | Zbl 0193.51502

[6] R. Johnson: Remarks on linear differential equations with interval spectrum, Proc. Am. Math. Soc., 100, 1987, 491-504. | MR 891153 | Zbl 0636.34038

[7] R. Johnson, M. Nerurkar: On null controllability of linear systems with recurrent coefficients and constrained controls, J. Dynamics and Diff. Eqns., 4, 1992, 259-278. | MR 1160922 | Zbl 0765.34047

[8] R. Johnson, M. Nerurkar: Global null controllability of linear control processes with positive Lyapounov exponents, In Festschrift in honor of L. Markus, Marcel-Dekker Inc., New York, 1994, 605-622. | MR 1243227 | Zbl 0792.93013

[9] R. Johnson, K. Palmer, G. Sell: Ergodic properties of linear dynamical systems, SIAM J. Math. Anal., 18, 1987, 1-33. | MR 871817 | Zbl 0641.58034

[10] V. Oseledec: A multiplicative ergodic theorem. Lyapounov characteristic numbers for dynamical systems, Trans, Moscow Math. Soc., 19, 1968, 197-231. | MR 240280 | Zbl 0236.93034

[11] L. Pandolfi: Linear control systems. Controllability with constrained control, J. Optimiz. Theory and Appl., 19, 1976. | MR 425737 | Zbl 0309.93002

[12] R. Sacker, G. Sell: A spectral theory of linear differential equations, J. Diff. Eqns., 27, 1978, 320-358. | MR 501182 | Zbl 0372.34027

[13] W. E. Schmittendorf, B. R. Barmish: Null controllability of linear control systems with constrained controls, SIAM J. Control and Optimization, 18, 1980, 327-345. | MR 579544 | Zbl 0457.93012

[14] I. Ya. Schneiberg: Zeroes of integrals along trajectories of ergodic systems, Trans. Funk. Anal. Priloz., 19, 1985. | Zbl 0584.60047